# SDR IPXA2016020398847

- Difficulty date: January 9, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2140-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT AFT FUSELAGE SKIN BELOW HORIZONTAL STABILIZER LOWER MATING SURFACE FOR FAIRING PANELS 347DF AND 348BF HAS CORROSION BS 2140-2163, LONGERON 33R-35R.  ACCOMPLISHED PERMANENT REPAIR TO FUSELAGE SKIN BS 2140-2163, LONGERON 33R-35R IAW EO MD11-5310-59748-A AND VT-SAA EA 011-5310-01-A6066.
